# SDR DALA2016020500893

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOUBLER LT WING OTBD FLAP INBD VANE BETWEEN BS XV1:159.5 AND XV1: 166 UPPER SKIN.  LT WING OTBD FLAP INBD VANE BETWEEN BS XV1: 159.5 AND XV1: 166 UPPER SKIN WAS REPAIRED IAW SRM 57-03D, PAR. 11.
